AMS eContent Search Results
Matches for: msc=(22E46) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 75 found      Go to page: 1 2 3

[1] S. L. Cacciatori, F. Dalla Piazza and A. Scotti. Compact Lie groups: Euler constructions and generalized Dyson conjecture. Trans. Amer. Math. Soc. 369 (2017) 4709-4724.
Abstract, references, and article information   
View Article: PDF

[2] Margit Rösler and Michael Voit. Integral representation and uniform limits for some Heckman-Opdam hypergeometric functions of type \textsl{BC}. Trans. Amer. Math. Soc. 368 (2016) 6005-6032.
Abstract, references, and article information   
View Article: PDF

[3] Octavio Paniagua-Taboada and Pablo Ramacher. Equivariant heat asymptotics on spaces of automorphic forms. Trans. Amer. Math. Soc. 368 (2016) 3509-3537.
Abstract, references, and article information   
View Article: PDF

[4] Toshihisa Kubo. Special values for conformally invariant systems associated to maximal parabolics of quasi-Heisenberg type. Trans. Amer. Math. Soc. 366 (2014) 4649-4696.
Abstract, references, and article information   
View Article: PDF

[5] Benjamin Schwarz and Henrik Seppänen. Symplectic branching laws and Hermitian symmetric spaces. Trans. Amer. Math. Soc. 365 (2013) 6595-6623.
Abstract, references, and article information   
View Article: PDF

[6] Liang Yang. On the quantization of spherical nilpotent orbits. Trans. Amer. Math. Soc. 365 (2013) 6499-6515.
Abstract, references, and article information   
View Article: PDF

[7] Kenji Taniguchi. On the composition series of the standard Whittaker $(\mathfrak{g},K)$-modules. Trans. Amer. Math. Soc. 365 (2013) 3899-3922.
Abstract, references, and article information   
View Article: PDF

[8] Roberto Camporesi and Bernhard Krötz. The complex crown for homogeneous harmonic spaces. Trans. Amer. Math. Soc. 364 (2012) 2227-2240. MR 2869205.
Abstract, references, and article information   
View Article: PDF

[9] Dihua Jiang, Binyong Sun and Chen-Bo Zhu. Uniqueness of Ginzburg-Rallis models: The Archimedean case. Trans. Amer. Math. Soc. 363 (2011) 2763-2802. MR 2763736.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Hung Yean Loke and Gordan Savin. Modular forms on non-linear double covers of algebraic groups. Trans. Amer. Math. Soc. 362 (2010) 4901-4920. MR 2645055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Daniel Beltita. Iwasawa decompositions of some infinite-dimensional Lie groups. Trans. Amer. Math. Soc. 361 (2009) 6613-6644. MR 2538608.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Benoît Collins and Piotr Sniady. Representations of Lie groups and random matrices. Trans. Amer. Math. Soc. 361 (2009) 3269-3287. MR 2485426.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Hadi Salmasian. Small principal series and exceptional duality for two simply laced exceptional groups. Trans. Amer. Math. Soc. 361 (2009) 1925-1947. MR 2465824.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. Matthew Douglass and Gerhard Röhrle. Homology of generalized Steinberg varieties and Weyl group invariants. Trans. Amer. Math. Soc. 360 (2008) 5959-5998. MR 2425698.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Cristian Lenart and Alexander Postnikov. A combinatorial model for crystals of Kac-Moody algebras. Trans. Amer. Math. Soc. 360 (2008) 4349-4381. MR 2395176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Adam R. Lucas. Small unitary representations of the double cover of $\operatorname{SL}(m)$. Trans. Amer. Math. Soc. 360 (2008) 3153-3192. MR 2379792.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds III. Trans. Amer. Math. Soc. 359 (2007) 4773-4786. MR 2320651.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Roger Howe and Soo Teck Lee. Bases for some reciprocity algebras I. Trans. Amer. Math. Soc. 359 (2007) 4359-4387. MR 2309189.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Pavle Pandzic. Zuckerman functors between equivariant derived categories. Trans. Amer. Math. Soc. 359 (2007) 2191-2220. MR 2276617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Kyo Nishiyama, Hiroyuki Ochiai and Chen-bo Zhu. Theta lifting of nilpotent orbits for symmetric pairs. Trans. Amer. Math. Soc. 358 (2006) 2713-2734. MR 2204053.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Toshihiko Matsuki. Equivalence of domains arising from duality of orbits on flag manifolds. Trans. Amer. Math. Soc. 358 (2006) 2217-2245. MR 2197441.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Roger Howe, Eng-Chye Tan and Jeb F. Willenbring. Stable branching rules for classical symmetric pairs. Trans. Amer. Math. Soc. 357 (2005) 1601-1626. MR 2115378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Tomasz Przebinda. A Capelli Harish-Chandra homomorphism. Trans. Amer. Math. Soc. 356 (2004) 1121-1154. MR 1984468.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Hee Oh and Dave Witte Morris. Cartan-decomposition subgroups of $\operatorname{SO}(2,n)$. Trans. Amer. Math. Soc. 356 (2004) 1-38. MR 2020022.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] José García-Cuerva, José Manuel Marco and Javier Parcet. Sharp Fourier type and cotype with respect to compact semisimple Lie groups. Trans. Amer. Math. Soc. 355 (2003) 3591-3609. MR 1990163.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Alexandru D. Ionescu. Singular integrals on symmetric spaces, II. Trans. Amer. Math. Soc. 355 (2003) 3359-3378. MR 1974692.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Donald R. King. Spherical nilpotent orbits and the Kostant-Sekiguchi correspondence. Trans. Amer. Math. Soc. 354 (2002) 4909-4920. MR 1926842.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Simon Gindikin and Bernhard Krötz. Complex crowns of Riemannian symmetric spaces and non-compactly causal symmetric spaces. Trans. Amer. Math. Soc. 354 (2002) 3299-3327. MR 1897401.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Bernhard Krötz and Karl-Hermann Neeb. Spherical unitary highest weight representations. Trans. Amer. Math. Soc. 354 (2002) 1233-1264. MR 1867380.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Thierry Levasseur. Invariant distributions supported on the nilpotent cone of a semisimple Lie algebra. Trans. Amer. Math. Soc. 353 (2001) 4189-4202. MR 1837227.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 75 found      Go to page: 1 2 3